Notre Dame Journal of Formal Logic

Semantics for ${\rm S}4.3.2$.

J. Jay Zeman

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 13, Number 4 (1972), 454-460.

Dates
First available: 30 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1093890706

Zentralblatt MATH identifier
0226.02017

Mathematical Reviews number (MathSciNet)
MR0317900

Digital Object Identifier
doi:10.1305/ndjfl/1093890706

Subjects
Primary: 02C10

Citation

Zeman, J. Jay. Semantics for ${\rm S}4.3.2$. Notre Dame Journal of Formal Logic 13 (1972), no. 4, 454--460. doi:10.1305/ndjfl/1093890706. http://projecteuclid.org/euclid.ndjfl/1093890706.


Export citation